Hi i have had fibro for a long time along with other problems but now it seems i am getting nowhere with my dr. sense i took a fall about 6 months ago, face plant, my leggs feel like there on fire, cam hardly walk, and i get tremors in them from standing pain is not controled, on cymbalta and vicoden 4 times a day and he wants to cut that down due to FDA and tramadol while i am getting bedridden HELP
Without complete evaluation it may be difficult for me to determine the exact cause of your symptoms. Some injuries or spinal problems can cause aches and pains in the leg. Muscle weakness, pain, burning pain and fatigue are few of the common symptoms of fibromyalgia. Medications like Duloxetione, pregabalin and Milnacipram have been approved for treating fibromyalgia Tremors can be a symptom of diseases affecting that part of the brain which control the muscles of the hands and legs. The common causes of tremors are hypoglycaemia, lack of sleep, lack of vitamins, thyroid hormone dysfunction, increased stress etc.Defficiencies of thiamine and magnesium are also known to cause tremors. Use of amphetamines, cocaine, steroids, caffeine can also cause tremors. Serious conditions causing tremors are Parkinson’s disease, multiple sclerosis; neurodegenerative diseases of the brainstem or cerebellum etc.You need a detailed physical examination and central nervous system examination. Blood or urine tests can detect thyroid malfunction, other metabolic causes, and abnormal levels of certain chemicals which may be causing temors.Tests like CT or MRI imaging may be needed depending on these test results. I hope it helps.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.